Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 1.


Liang, Juhua, Tang, Sanyi and Cheke, Robert ORCID: 0000-0002-7437-1934 (2018) A discrete host-parasitoid model with development of pesticide resistance and IPM strategies. Journal of Biological Dynamics, 12 (1). pp. 1059-1078. ISSN 1751-3758 (Print), 1751-3766 (Online) (doi:

This list was generated on Tue May 30 01:55:57 2023 UTC.